Normal Subfields of Simple Extension Fields.

T. Soundararajan

Monatshefte für Mathematik (1965)

  • Volume: 69, page 256-268
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Soundararajan, T.. "Normal Subfields of Simple Extension Fields.." Monatshefte für Mathematik 69 (1965): 256-268. <>.

author = {Soundararajan, T.},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, polynomials, forms},
pages = {256-268},
title = {Normal Subfields of Simple Extension Fields.},
url = {},
volume = {69},
year = {1965},

AU - Soundararajan, T.
TI - Normal Subfields of Simple Extension Fields.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 256
EP - 268
KW - linear algebra, polynomials, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.